You are not currently logged in.
Access JSTOR through your library or other institution:
The Asymptotes of the Root Locus
Gerald Berman and R. G. Stanton
Vol. 5, No. 3 (Jul., 1963), pp. 209-218
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2027623
Page Count: 10
You can always find the topics here!Topics: Asymptotes, Sine function, Geometric lines, Tangents, Equation roots, Control systems, Polynomials, Mathematical theorems, Mathematical functions, Plane curves
Were these topics helpful?See something inaccurate? Let us know!